LGD 4033 - strange side effect

kevker

New member
Awards
0
Hi all, not been able to find the answer to this question anywhere, so hoping someone will pick it up.

I did a cycle of LGD last year and made good gains. No real side effects to speak of. Brand was olympus labs. I had to have a short break, but back in training and now time for a new cycle. I am using LGD again, this time from Brawn nutrition. Same dose as last time, but this time I'm getting a weird side. About 1 hour after taking my dose I get really hot. And when I say hot, bright red, feels like the top of my head is gonna pop off hot. After about five minutes it all settles back down again.

Any ideas?
 
Davy25

Davy25

Active member
Awards
1
  • Established
Blood pressure maybe? Shouldnt be so systematic though to where it happens actually an hour later while sedentary
 

kevker

New member
Awards
0
That's what I was thinking, but then surely would be elevated for longer than 5 mins?
 
Kratom267

Kratom267

Active member
Awards
2
  • Established
  • First Up Vote
Brawn’s gotta be tainted with something or something completely different. Unless you developed an allergy to a filler in the capsules, etc. Might have to buy Legend LGD again
 

kevker

New member
Awards
0
Good point. Probably too trusting on my part. Have some legend so will try that and see
 

kevker

New member
Awards
0
So a quick update. Had two weeks off LGD. Started again yesterday, with Olympus Legend, which I have used before with no issues. First dose was ok. Second dose today, an hour later same symptoms. Neck head and ears bright red, and really hot. Rest of body absolutely fine. Took BP when it was happening, and it was perfect, so I think we can rule that out as an issue.

Any other ideas? do I need to just push through as my body adapts?
 

jim2509

Well-known member
Awards
3
  • Best Answer
  • First Up Vote
  • Established
So a quick update. Had two weeks off LGD. Started again yesterday, with Olympus Legend, which I have used before with no issues. First dose was ok. Second dose today, an hour later same symptoms. Neck head and ears bright red, and really hot. Rest of body absolutely fine. Took BP when it was happening, and it was perfect, so I think we can rule that out as an issue.

Any other ideas? do I need to just push through as my body adapts?
Allergy reaction to anyother ingredients or to LGD 4033 itself??
 

kevker

New member
Awards
0
I was thinking that, but as I've said, used it in the past with no issues whatsoever. And this reaction only lasts for about five minutes. If it was allergic, would my whole body not be hot, not only my head?
 

airn890

New member
Awards
0
I would stop and try another brand or if it is the LGD in general just give up on the compound.

Your body is telling you something, although at this point you might be doing it to yourself like a placebo
 

wrugg08

New member
Awards
0
I was thinking that, but as I've said, used it in the past with no issues whatsoever. And this reaction only lasts for about five minutes. If it was allergic, would my whole body not be hot, not only my head?
Did you have some OL LGD left over from last time or did you get a new bottle. I'm asking because I used to use their products and I got good results. I bought same stuff from OL again and had side effects. So I had a friend of mine test a couple of their products only to find out its hit or miss if you are getting any Sarms at all
 

jim2509

Well-known member
Awards
3
  • Best Answer
  • First Up Vote
  • Established
Did you have some OL LGD left over from last time or did you get a new bottle. I'm asking because I used to use their products and I got good results. I bought same stuff from OL again and had side effects. So I had a friend of mine test a couple of their products only to find out its hit or miss if you are getting any Sarms at all
Seriously??

Damn i have a full tub of OL Lgd which i plan to use in a few weeks and all i keep hearing lately is 'concerns' about their effectiveness.


I might have to bite the bullet then and just not risk a non-cycle and purchase some more. Really disapointing.
 

kevker

New member
Awards
0
Yep it's a new tub, so maybe they have issues. Strange I was having the same problem with a different brand. Maybe the source material has been corrupted
 

kevker

New member
Awards
0
So a slight update. Spoke to a pharmacist friend, who's done gear in the past, so was never going to judge. He's thinking that it may be just a hot flash, the kind of thing that women get during the menopause. He said because I'm messing around with hormone levels then it's a good possibility. He also thinks it may calm down when my body builds up some tolerance.
 

jim2509

Well-known member
Awards
3
  • Best Answer
  • First Up Vote
  • Established
So a slight update. Spoke to a pharmacist friend, who's done gear in the past, so was never going to judge. He's thinking that it may be just a hot flash, the kind of thing that women get during the menopause. He said because I'm messing around with hormone levels then it's a good possibility. He also thinks it may calm down when my body builds up some tolerance.
Sounds like a strong possibility...good info that. What dosages you running?? Is 4 mg effective or do most run it at 8-10mg?
 

kevker

New member
Awards
0
I'm doing 4mg. Cycle I did last year was the same, and I was impressed with the results. I've done aas cycles in the past, and I'd say it was pretty close to comparable.
 

Logray

Member
Awards
1
  • Established
I'm doing 4mg. Cycle I did last year was the same, and I was impressed with the results. I've done aas cycles in the past, and I'd say it was pretty close to comparable.
Sorry to off a bit but what was / what is your on cyle and pct? Thanks!
 
Last edited:

kevker

New member
Awards
0
Oct I take brawn nutrition on cycle complete. I get bloods done once a month through GP who is aware of what I'm doing. I have clomid and novaldex in case I need them, but generally I've found I bounce back quite quick from a cycle. It helps that with the blood tests I know exactly where my body is at
 

Zippy

New member
Awards
0
I got that skin burning thing from brawns on cycle support, it was the naicin are you taking them both at the same time?
 

Zippy

New member
Awards
0
I was going red with face burning and itchy as f**k only lasted 10 mins but it's horrible
 

kevker

New member
Awards
0
Hey Zippy, yes I am. I discounted that because I take it in two doses, and I don't get the effect in the second dose. But yeah, that's exactly the sensation I am getting. I'll come off it for a while and see if it's that
 

Zippy

New member
Awards
0
The rda of niacin is 16mg in men, that stuff has 150mg per dose. Niacin flush they call it. I got red blotches that were burning to touch
 

kevker

New member
Awards
0
Strange that the second dose doesn't do anything. But you're right that's exactly it. I'll report back when I do my LGD dose tomorrow morning
 

kevker

New member
Awards
0
I got that skin burning thing from brawns on cycle support, it was the naicin are you taking them both at the same time?
So a quick update. Normal dose of LGD this morning, so side effects at all. So defintely looking like the Brawn OCT is culprit. So I can get the Niacin flush theory and it makes a lot of sense. What I don't understand is why my second dose in the evening doesn't have the same effect?
 
Old Witch

Old Witch

Well-known member
Awards
4
  • First Up Vote
  • Established
  • RockStar
  • Best Answer
Strange that the second dose doesn't do anything. But you're right that's exactly it. I'll report back when I do my LGD dose tomorrow morning
You’re only going to get a niacin burn on the first dose of the day.
 
Old Witch

Old Witch

Well-known member
Awards
4
  • First Up Vote
  • Established
  • RockStar
  • Best Answer
When we were kids, and druggies, we thought niacin was how you pass a urine test. So you take around 200mg of it three times a day... and you burn for a good solid hour on that first dose.
 
BamBam54

BamBam54

Member
Awards
2
  • First Up Vote
  • Established
When we were kids, and druggies, we thought niacin was how you pass a urine test. So you take around 200mg of it three times a day... and you burn for a good solid hour on that first dose.
THAT, and the magic golden seal herb pills. Lol.
 
Old Witch

Old Witch

Well-known member
Awards
4
  • First Up Vote
  • Established
  • RockStar
  • Best Answer
In reality you’ll have better results with a diuretic and drinking extra fluids.

Sorry for derailing.
 

Zippy

New member
Awards
0
When we were kids, and druggies, we thought niacin was how you pass a urine test. So you take around 200mg of it three times a day... and you burn for a good solid hour on that first dose.
Haha I think I would have exploded with that much, I thought I was having a stroke the first time it happened.
 

Choppedjunior

Member
Awards
0
Yeah OL LGD is legit. I have run their MASSGH about 3x never had these issues. I would say likely the OCT stuff if you ran LGD prior and didnt have this issue as OL is a reputable brand.
 

Similar threads


Top